# SDR COMA0260068

- Difficulty date: January 25, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- Aircraft time: 17,759 hours, 17,168 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT SIDE OF THE FUSELAGE WAS DAMAGED AT STA 379-394 AND STR 23L-24L.    REMOVED THE DAMAGED AREA. FABRICATED REPAIR PARTS AND INSTALLED.
